# SDR CALA2024092500690

- Difficulty date: September 25, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 83,714 hours, 16,600 cycles
- Engine: Pwa PW4060
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 421273
- Condition: Faulty
- Location: Nr 2 Eng Eec
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT #2 ENG SN. 727337 (TSI= 28340 HRS). E GT RED ON T-OFF. EGT WENT TO 886 WITH EGT RED ON GAUGE. RETRIEVE EGT EXCEEDANCE AS PER FIM 71-08 FAULT TREE 801 (TAKE PICTURE OF EGT ECXD. PG. & ATTACH TO L/P )  REF FIM 71-05 FAULT TREE 810 F OR HIGHT EGT. T/SHOOTING AND CORRECTIVE ACTION. REF AMM 71-00-00 -802-063-N00 FOR ENG OPERATING LIMITS.  ACCORDING TO FIM TASK 71-05 FAULT TREE 810 HIGH EGT AFTER PERFORMING PIMU FAULT RECALL FOUND THESE FAULTS AS LISTED (EEC CH-A FAULT CAT 2)(EEC CH-A T5 RANGE FAIL)(EEC CH-A T3 RANGE FAIL)(EEC CH-A T5 CROSS CHECK FAIL)(EEC CH-B FAULT CAT 2)(EEC CH-B T5 CROSS CHECK FAIL) NEXT STEP IS TO EXAMINE THE WIRING FROM THE EGT THERMOCOUPLE PROBES TO THE EEC. (NOTE: HIGH RESISTANCE ON ONE SIDE OF THE CIRCUIT IN COMBINATION WITH A SHORT TO GROUND ON EITHER SIDE CAN CAUSE HIGH EGT READINGS)  LOCKING PAGE UNTIL ALL PIMU MESSAGES AND EXCEEDANCE PAGE READING ARE DOCUMENTED IN THE VERBIAGE THE EXCEEDENCE PAGE STATES THAT THE EGT WAS AT 886 FOR 15S ACP WIRE CHECKS OF EGT PROBES. P1 CH A .3, CH B .4 OHMS. P2 CH A 1.1, CH B 1.2 OHMS. P3 CH A 1.0, CH B 1.0 OHMS. P4 CH A 1.5, CH B 1.4 OHMS. P1 CH A JUMPEREREF LOG 9362062 , PERFORMED ENGINE 2 POWER PLANT TEST 4 REF AMM 71-00-00-725-004-N00 UP TO AND INCLUDING STEP 6F15. ENG 1 IS AT 1.08 EPR, ENG 2 IS AT 1.25 EPR. ENG 2 EGT NEVER EXCEEDED 469 .   PIMU BITE, NO FAULTS
